MAUDE Adverse Event Report: SPECTRANETICS ANGIOSCULPT PTCA SCORING BALLOON CATHETER (RX); CATHETER, PTCA, CUTTING/SCORING

SPECTRANETICS ANGIOSCULPT PTCA SCORING BALLOON CATHETER (RX); CATHETER, PTCA, CUTTING/SCORING
Model Number 2200-3510
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient's dob, age at time of event, or weight is unknown.Attempts to obtain the information has not been successful.Although the separated portion of the shaft occurred outside of the body, this is being reported as a conservative measure.Recurrence of the shaft separation could result in vessel obstruction, possible myocardial infarction, or may require surgical intervention.No patient injury.Patient information regarding relevant tests/laboratory data or medical history are unknown.Attempts to obtain the information has not been successful.The angiosculpt device was returned in two pieces.The shaft separated approximately 7.5¿ from the hub and the rx port was lacerated.Per the ifu, retained device component is listed as a possible adverse effect of the procedure.
 
Event or Problem Description
During delivery to the lesion, prior to balloon inflation, the angiosculpt device separated at the proximal shaft (outside of body).The balloon was able to be removed with no patient injury.
 
Additional Manufacturer Narrative
Additional information received on jan 4, 2019 is listed.The patient's dob, age at time of event, or weight remains unknown.The facility declined to provide this information.

Brand Name
ANGIOSCULPT PTCA SCORING BALLOON CATHETER (RX)
Common Device Name
CATHETER, PTCA, CUTTING/SCORING
Manufacturer (Section D)
SPECTRANETICS
5055 brandin court
fremont CA 94538
MDR Report Key8206988
Report Number3005462046-2018-00028
Device Sequence Number1901155
Product Code NWX
UDI-Device Identifier00813132021238
UDI-Public00813132021238
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P050018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/06/2018
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/11/2020
Device Model Number2200-3510
Device Catalogue Number2200-3510
Device Lot NumberG17040027
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/13/2018
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 12/06/2018
Supplement Date Received by Manufacturer01/04/2019
Initial Report FDA Received Date12/31/2018
Supplement Report FDA Received Date01/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASAHI: SION BLUE GUIDE WIRE, 0.014"; MEDTRONIC: GUIDE CATHETER 6F; ST. JUDE MEDICAL: INTRODUCER SHEATH 6F; UNK MFG AND SIZE: GUIDE CATHETER; UNK MFG AND SIZE: GUIDE WIRE; UNK MFG AND SIZE: INTRODUCER SHEATH
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA01/01/2005